haldol warning tool for caregivers to use in ER
I just found this on another forum and thought folks here might find it beneficial. It is a newspaper article from Australia about a patient who died after being given haldol by a doctor at the hospital when the patient became agitated.
I am copying it and carrying it with me in my purse along with my list of meds that could be dangerous for my husband, who has LBD, and the one page description of LBD that can be found on this website. If we must go to the ER or John must be hospitalized, these papers will be shown to every medical person who sees him. That way all are alerted to do their own research before treating him. (Most confess to be unfamiliar with LBD.)
I use the words, "I am sure you would want to DO NO HARM and these medicines can hurt or even kill my husband." That has not failed to stop the action and get attention on the spot.
Here is the link for the article in case you want to use it, as well.http://www.nzherald.co.nz/hayden-donnel ... d=10828412